T. Baignères, J. Stern, and S. Vaudenay, Linear Cryptanalysis of Non Binary Ciphers, SAC 2007, pp.184-211, 2007.
DOI : 10.1007/978-3-540-77360-3_13

C. Carlet and C. Ding, Highly nonlinear mappings, Journal of Complexity, vol.20, issue.2-3, pp.205-244, 2004.
DOI : 10.1016/j.jco.2003.08.008

URL : http://doi.org/10.1016/j.jco.2003.08.008

K. Drakakis, R. Gow, and G. Mcguire, APN permutations on <mml:math altimg="si11.gif" display="inline" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd"><mml:msub><mml:mrow><mml:mi mathvariant="double-struck">Z</mml:mi></mml:mrow><mml:mrow><mml:mi>n</mml:mi></mml:mrow></mml:msub></mml:math> and Costas arrays, Discrete Applied Mathematics, vol.157, issue.15, pp.3320-3326, 2009.
DOI : 10.1016/j.dam.2009.06.029

K. Drakakis, V. Requena, and G. Mcguire, On the Nonlinearity of Exponential Welch Costas Functions, IEEE Transactions on Information Theory, vol.56, issue.3, pp.1230-1238, 2010.
DOI : 10.1109/TIT.2009.2039164

R. Lidl and H. Niederreiter, Finite fields Encyclopedia of mathematics and its applications, 1997.

J. L. Massey, SAFER K-64: A byte-oriented block-ciphering algorithm, FSE 1993, pp.1-17, 1994.
DOI : 10.1007/3-540-58108-1_1

J. L. Massey, SAFER K-64: One year later, FSE 1994, pp.212-241, 1995.
DOI : 10.1007/3-540-60590-8_17

M. Matsui, Linear Cryptanalysis Method for DES Cipher, EUROCRYPT 1993, pp.386-397, 1994.
DOI : 10.1007/3-540-48285-7_33

M. Matsui and A. Yamagishi, A New Method for Known Plaintext Attack of FEAL Cipher, EUROCRYPT 1992, pp.81-91, 1993.
DOI : 10.1007/3-540-47555-9_7

L. J. Mordell, On the exponential sum, Mathematika, vol.22, issue.01, pp.84-87, 1972.
DOI : 10.1112/S0025579300004976

O. S. Rothaus, On ???bent??? functions, Journal of Combinatorial Theory, Series A, vol.20, issue.3, pp.300-305, 1976.
DOI : 10.1016/0097-3165(76)90024-8